# SDR ASAA2022121841169

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,842 hours, 10,093 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 14002H0375
- Condition: Cracked
- Location: Nr 1
- Part time: 31,842 hours, 10,093 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ABOUT FL300 WE NOTICED A CRACKED ON CAPTAIN SIDE FORWARD WINDSHIELD. THE CRACK STARTED GROWING AND BEGAN TO ARC. THE ENTIRE PANEL SHATTERED INTACT AFTER ABOUT 30 SECONDS AFTER INITIAL DISCOVERY. GROUNDED - YES. AIR TURNBACK - REMOVED AND REPLACED CAPT'S #1 WINDSHEILD PER B737-900 AMM 56-11-11/401. PERFORMED WINDOW L1 HEAT SYSTEM TEST, OPS TEST SUCCESSFUL, REF AMM 30-41-00. LEAK CHECK GOOD.
